Zeev Ditzian, Professor of Mathematics
Publications: Research Articles 1963-1969

[1] Z. Ditzian and A. Jakimovski, Real inversion and jump formulae for the Laplace transform, I, Israel J. Math. I (1963), 85-104.

[2] Z. Ditzian and A. Jakimovski, Real inversion and jump formulae for the Laplace transform, II, Israel J. Math.II(1964), 33-40.

[3] Z. Ditzian and A. Jakimovski, Inversion theorems for the Laplace-Stieltjes transform, Canad. J. Math. 18 (1966). 503-516.

[4] Z. Ditzian and A. Jakimovski, An inversion theorem for the Laplace transform. Duke Math. J. 34 (1967), 183-192.

[5] Z. Ditzian and M. Nadkarni, On the problem of evanescent processes, Proc. Amer. Math. Soc. 18 (1967), 668-676.

[6] Z. Ditzian, On asymptotic estimates for kernels of convolution transforms. Pacific Math. J. 21 (1967), 249-254.

[7] Z. Ditzian, Gap and inversion formulas for the Cauchy integral, J. Math. Anal. Appl 18 (1967), 492-503.

[8] Z. Ditzian, A complex jump formula for a class of convolution transforms, Illinois J. Math. 11 (1967), 375-388.

[9] Z. Ditzian, On a class of convolution transforms. Pacific J. Math. 25 (1968), 83-107.

[10] Z. Ditzian, Gap formulae for the Weierstrass transforms, Canad. Math. Bull. 11 (1968), 249-254.

[11] Z. Ditzian and A. Jakimovski, A remark on a class of convolution transforms, Tohoku Math. J. 20 (1968), 170-174.

[12] Z. Ditzian and A. Jakimovski, Properties of kernels for a class of convolution transforms, Tohoku Math. J. 20 (1968), 175-178.

[13] Z. Ditzian, Inversion of transforms of generalized functions, SIAM J. Appl Math. 16 (1968), 1163-1172.

[14] Z. Ditzian, An inversion formula for some convolution transforms, Israel J. Math. 6 (1968), 217-222.

[15] Z. Ditzian, Convolution transforms whose inversion function has complex roots in a wide angle, Pacific J. Math. 27 (1968), 485-496.

[16] Z. Ditzian and A. Jakimovski, Convergence and inversion result for a class of convolution transforms, Tohoku Math. J. 21 (1969), 195-220.

[17] Z. Ditzian and A. Jakimovski, Inversion and jump formula for variation diminishing transforms, Ann. Mat. Pura Appl. 81 (1969), 261-318.

[18] Z. Ditzian, Generalized functions and convolution transforms, J. Math. Anal. Appl 26 (1969), 345-356.

[19] Z. Ditzian, On Hille's first exponential formula, Proc. Amer. Math. Soc. 22 (1969), 351-355.

[20] Z. Ditzian, On inversion of Weierstrass transform and its saturation class, J. Approx. Theory 2 (1969), 318-321.